# SDR UIEA2016070700569

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,836 hours, 23,084 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 4933A
- Condition: Failed
- Location: Fwd Equipment
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVERHEAT MESSAGE.  REMOVED AND REPLACED THE FWD EQUIPMENT SUPPLY FAN IAW AMM 21-58-06, OPS NORMAL.
